# SDR SWAA2022090148853

- Difficulty date: August 31, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N8730Q
- Make and model: Boeing 737-8
- Aircraft serial: 37042
- Aircraft time: 5,333 hours, 2,427 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT BEHIND CAPTAIN SEAT; GREEN LED LIGHT WILL NOT TEST / [01] REPLACED FLASHLIGHT IAW AMM 25-64-00
